# SDR AALA2020083199006

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 27,609 hours, 11,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240007
- Condition: Low Pressure
- Location: R4 Door Emer Ops
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR DAMPER AND EMERGENCY OPERATIONS CYLINDER PRESSURE LOW. SERVICED R4 DOOR DAMPER AND EMERGENCY CYLINDER OPERATIONS PRESSURE WITHIN LIMITS PER AMM 52-10-00.
